# SDR AALA20030604

- Difficulty date: May 19, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N368AA
- Make and model: Boeing 767323
- Aircraft serial: 25195
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON WING CTR SECTION, UPPER SKIN STATION 955 BETWEEN BL0 AND LBL 10 MINIMUM THICKNESS AFTER BLEND ON AFT EDGE O.144 INCHES.  REMOVED FASTENERS IN AFFECTED AREA AND REMOVED CORROSION, PERFORMED EDDY CURRENT INSPECTION.  REWORKED AREA WITH FLAP PEEN AND FINISHED PER SRM 51-20-01.  REINSTALLED FASTENERS AND APPLIED FUEL BARRIER.  (M)
